MathSciNet Relay Station
MathSciNet bibliographic data
MR1348322 15A33 (20G40)
Schmutz, Eric The order of a typical matrix with entries in a finite field. Israel J. Math. 91 (1995), no. 1-3, 349–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement